Vol. 12, No. 2, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
To Appear
Other MSP Journals
An algebraic Monte-Carlo algorithm for the partition adjacency matrix realization problem

Éva Czabarka, László Székely, Zoltán Toroczkai and Shanise Walker

Bimonotone subdivisions of point configurations in the plane

Elina Robeva and Melinda Sun

A generalization for the expected value of the earth mover's distance

William Q. Erickson

Likelihood equations and scattering amplitudes

Bernd Sturmfels and Simon Telen

Toric invariant theory for maximum likelihood estimation in log-linear models

Carlos Améndola, Kathlén Kohn, Philipp Reichenbach and Anna Seigal

Discrete max-linear Bayesian networks

Benjamin Hollering and Seth Sullivant